Asymptotic Analysis of Lattice Boltzmann Boundary Conditions

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

JUNK, Michael, Zhaoxia YANG, 2005. Asymptotic Analysis of Lattice Boltzmann Boundary Conditions. In: Journal of Statistical Physics. 121(1-2), pp. 3-35. ISSN 0022-4715. eISSN 1572-9613. Available under: doi: 10.1007/s10955-005-8321-2

@article{Junk2005Asymp-25407, title={Asymptotic Analysis of Lattice Boltzmann Boundary Conditions}, year={2005}, doi={10.1007/s10955-005-8321-2}, number={1-2}, volume={121}, issn={0022-4715}, journal={Journal of Statistical Physics}, pages={3--35}, author={Junk, Michael and Yang, Zhaoxia} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/25407"> <dc:rights>deposit-license</dc:rights> <dc:language>eng</dc:language> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-01-13T10:10:28Z</dc:date> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/25407"/> <dc:contributor>Yang, Zhaoxia</dc:contributor> <dcterms:issued>2005</dcterms:issued> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:bibliographicCitation>Journal of Statistical Physics ; 121 (2005), 1-2. - S. 3-35</dcterms:bibliographicCitation> <dc:creator>Yang, Zhaoxia</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2014-01-13T10:10:28Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">In this article, we use a general method for the analysis of finite difference schemes to investigate lattice Boltzmann algorithms for Navier–Stokes problems with Dirichlet boundary conditions. Several link based boundary conditions for commonly used lattice Boltzmann BGK models are considered. With our method, the accuracy of the algorithms can be exactly predicted. Moreover, the analytical results can be used to construct new algorithms which is demonstrated with a corrected bounce back rule that requires only local evaluations but still yields second order accuracy for the velocity. The analysis is applicable to general geometries and instationary flows.</dcterms:abstract> <dcterms:title>Asymptotic Analysis of Lattice Boltzmann Boundary Conditions</dcterms:title> <dc:contributor>Junk, Michael</dc:contributor> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:creator>Junk, Michael</dc:creator> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto